Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 3:18 PM CDT for Choctaw County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 3:18 PM CDT (20:18 UTC)
- Expired
- Apr 27, 2014, 4:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 195 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:26 PM CDT | HAIL 1 | 8 S Boswell, OK | |
| Apr 27, 3:53 PM CDT | HAIL 1 | Soper, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2370 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 548 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS54 KTSA 272018
SVRTSA
OKC023-272115-
/O.NEW.KTSA.SV.W.0064.140427T2018Z-140427T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 415 PM CDT
* AT 315 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHEAST OF BENNINGTON...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BOSWELL...UNGER...SOPER...
GAY...GOODLAND...GRANT...KENT...HUGO AND SPEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
3399 9594 3416 9576 3416 9555 3397 9541
3391 9555 3393 9557 3393 9559 3388 9569
3389 9575 3386 9577
TIME...MOT...LOC 2018Z 235DEG 25KT 3386 9592
HAIL...1.25IN
WIND...70MPH
$$
693 follow-up statements
583
WWUS54 KTSA 272028
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT SUN APR 27 2014
OKC023-272115-
/O.CON.KTSA.SV.W.0064.000000T0000Z-140427T2115Z/
CHOCTAW OK-
328 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CHOCTAW COUNTY UNTIL 415 PM CDT...
AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BOSWELL...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...PUBLIC...REPORTED QUARTER SIZE HAIL 8 SOUTH OF BOSWELL AT
326 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BOSWELL...UNGER...GAY...
SOPER...GOODLAND...GRANT...KENT...HUGO AND SPEER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
3399 9594 3416 9576 3416 9555 3397 9541
3391 9555 3393 9557 3393 9559 3388 9569
3389 9575 3386 9577
TIME...MOT...LOC 2027Z 230DEG 27KT 3392 9586
HAIL...1.25IN
WIND...70MPH
$$
69799
WWUS54 KTSA 272042
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT SUN APR 27 2014
OKC023-272115-
/O.CON.KTSA.SV.W.0064.000000T0000Z-140427T2115Z/
CHOCTAW OK-
342 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CHOCTAW COUNTY UNTIL 415 PM CDT...
AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF SOPER...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...GAY...SOPER...GOODLAND...
GRANT...KENT...HUGO AND SPEER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3387 9584 3391 9589 3392 9592 3416 9576
3416 9555 3397 9541 3391 9555 3393 9557
3393 9559 3388 9569 3389 9575 3386 9577
TIME...MOT...LOC 2042Z 230DEG 27KT 3398 9574
HAIL...1.25IN
WIND...70MPH
$$
69044
WWUS54 KTSA 272057
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT SUN APR 27 2014
OKC023-272115-
/O.CON.KTSA.SV.W.0064.000000T0000Z-140427T2115Z/
CHOCTAW OK-
357 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CHOCTAW COUNTY UNTIL 415 PM CDT...
AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOPER...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...PUBLIC...REPORTED QUARTER SIZE HAIL IN SOPER AT 353 PM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KENT...HUGO AND SPEER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3387 9584 3391 9589 3392 9592 3416 9576
3416 9555 3397 9541 3391 9555 3393 9557
3393 9559 3388 9569 3389 9575 3386 9577
TIME...MOT...LOC 2057Z 230DEG 27KT 3406 9561
HAIL...1.50IN
WIND...70MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:25 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 27, 12:25 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CDT SUN APR 27 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
INITIAL ROUND OF THUNDERSTORMS WILL BE MOVING OUT OF FAR EASTERN OK
AND NW ARKANSAS IN THE NEXT 1-2 HOURS WITH LOCAL IFR CONDITIONS IN
THESE STORMS. ADDITIONAL SEVERE THUNDERSTORMS WILL DEVELOP ALONG
DRY LINE AND IMPACT NW ARKANSAS SITES IN THE 21-00Z TIME FRAME...
AGAIN WITH IFR CONDITIONS POSSIBLE AND SFC WIND GUSTS OVER 40
KNOTS. VFR ACROSS EASTERN OK AFTER 20Z WITH PERIOD OF GUSTY SW
WINDS THROUGH THE AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 1045 AM CDT SUN APR 27 2014/
DISCUSSION...
ELEVATED CLUSTER OF STORMS CURRENTLY MOVING THROUGH NORTHEAST OK
HAS THUS FAR REMAINED ONLY MARGINALLY SEVERE. ADDITIONAL
DEVELOPMENT WELL AHEAD OF THIS BAND OCCURRING OVER SE OKLAHOMA. ALL
OF THIS ACTIVITY WILL NEED TO BE MONITORED CLOSELY THROUGH THE
MORNING AS IT WILL BECOME INCREASINGLY SFC BASED INTO EARLY THIS
AFTERNOON. HAVE MADE SOME ADJUSTMENTS TO POPS FOR THE MORNING TO
ACCOUNT FOR CURRENT TRENDS.
DRY LINE IS CURRENTLY SITUATED FROM ABOUT ENID TO WAURIKA AND WILL
CONTINUE TO MOVE EAST. 12Z NAM HAS SLOWED THE DRY LINE PROGRESSION
WHICH INCREASES CONCERN FOR SIGNIFICANT SEVERE WEATHER FARTHER
WEST BACK TOWARD U.S. 69. LOW LEVEL WIND FIELDS WILL BECOME QUITE
FAVORABLE FOR ROTATING UPDRAFTS BY 00Z AS 700MB SPEED MAX ROTATES
NORTHEAST OUT OF NORTHERN MEXICO.
PREV DISCUSSION... /ISSUED 653 AM CDT SUN APR 27 2014/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL AFFECT THE OKLAHOMA TAF SITES THIS
MORNING INTO EARLY AFTERNOON AND THE ARKANSAS TAF SITES THIS
AFTERNOON. MVFR OR LOWER CONDITIONS WILL OCCUR IN AND NEAR STORMS.
VFR CONDITIONS WILL RETURN TO THE EASTERN OKLAHOMA SITES THIS
AFTERNOON AND TO THE ARKANSAS SITES BY SUNSET. SOUTH TO SOUTHWEST
WINDS WILL BE VERY GUSTY TODAY BUT WILL DIMINISH SOME THIS
EVENING AND OVERNIGHT.
PREV DISCUSSION... /ISSUED 508 AM CDT SUN APR 27 2014/
DISCUSSION...
STAGE SET FOR SEVERE STORMS TODAY...ESPECIALLY
EXTREME EASTERN OK/ARKANSAS. STRONGLY SHEARED
ATMOSPHERE & AMPLE INSTABILITY RESULTS IN ALL
MODES OF SEVERE WEATHER. FOCUS WILL BE ON DRY
LINE TODAY. CONVECTIVE LINE JUST STARTING TO
IGNITE NOW AT 430 AM IN SOUTHWEST OK. DRYLINE
IN THE VICINITY OF KBVO KTUL KDUA NEAR 18Z AND
IN THE VICINITY OF OK/AR BORDER 00Z. ONCE DRY
LINE PASSES..THREAT OF SEVERE ABOUT OVER. THIS
LEAVES EXTREME EASTERN OK...AND ARKANSAS MOST
VULNERABLE TO SEVERE STORMS. LOCAL STUDY FLAGS
EF2 POTENTIAL THERE.
SOUTHWEST WINDS GUSTING IN EXCESS OF 40 MILES
AN HOUR POST DRYLINE WILL GREATLY ENHANCE FIRE
DANGER IN OSAGE..AND PAWNEE COUNTIES...IF...IF
MORNING STORMS AND PRECIP MISS THAT AREA. RED
FLAG FLYING THERE AFTERNOON AND EARLY EVENING.
PRECIPITATION OVER AT ALL LOCATIONS EASTERN OK
NORTHWEST ARKANSAS BY MIDNIGHT.
UPPER LOW CAUSING OUR SEVERE THREAT TODAY WILL
SWIRL AROUND NORTHERN & CENTRAL PLAINS MONDAY
THROUGH THURSDAY BEFORE HEADING INTO SOUTHEAST
CANADA. THIS LEAVES OUR AREA IN A COOL PATTERN
OF NORTHWEST FLOW & ON/OFF LOW CHANCE SHOWERS.
GW
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ059.
WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ059-
OKZ060-OKZ064.
AR...NONE.
&&
SHORT TERM...14
LONG TERM....30
AVIATION...14Hazardous weather outlook, Apr 27, 1:12 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 112 PM CDT SUN APR 27 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 112 PM CDT SUN APR 27 2014 ...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER LATER TODAY...INCLUDING STRONG TORNADOES AND VERY LARGE HAIL...ACROSS FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS. ONSET...AFTER 2 PM. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EAST OF HIGHWAY 75. ONSET...ONGOING. AREA AT GREATEST RISK...EAST OF HIGHWAY 69 AFTER 2 PM. HEAVY RAIN. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... AN ELEVATED RISK OF SIGNIFICANT SEVERE WEATHER...INCLUDING STRONG LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST. THE AREA WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF HIGHWAY 69. THE TIME WINDOW OF GREATEST THREAT WILL BE BETWEEN 3 PM AND 10 PM. THUNDERSTORMS THAT DEVELOPED EARLIER THIS MORNING CONTINUE TO MOVE QUICKLY NORTHEAST AND WILL MOVE OUT OF THE AREA BY MID AFTERNOON. THESE STORMS WILL POSE ONLY A LIMITED THREAT OF SEVERE WEATHER AS THEY REMAIN ELEVATED. HOWEVER...THE AIRMASS OVER MUCH OF SOUTHEAST AND EAST CENTRAL OKLAHOMA INTO WESTERN ARKANSAS HAS SHOWN LITTLE IMPACT FROM THIS MORNING CONVECTION AND HAS RAPIDLY BECOME VERY UNSTABLE. SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG THE DRYLINE EARLY THIS AFTERNOON. BY THAT TIME THE DRYLINE IS EXPECTED TO BE NEAR HIGHWAY 75 FROM TULSA TO WEST OF MCALESTER. THE POTENTIAL FOR TORNADOES WILL INCREASE BY MID TO LATE AFTERNOON AS THE STORMS MOVE EAST OF HIGHWAY 69. STRONG LONG- TRACK TORNADOES...HAIL TO BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MILES AN HOUR WILL BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE EARLY EVENING HOURS. THE HIGHEST THREAT AREA FOR TORNADOES WILL BE EAST OF A LINE FROM ANTLERS OKLAHOMA TO BENTONVILLE ARKANSAS. THUNDERSTORM CHANCES WILL DIMINISH BY MID EVENING AS THE DRYLINE PUSHES EAST OF THE AREA. BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING IS IN EFFECT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON...MAINLY NORTH OF INTERSTATE 40...AS THE UPPER LEVEL LOW PASSES TO OUR NORTH. GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 27, 11:12 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT SUN APR 27 2014
OKZ049-072-074>076-271700-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-SEQUOYAH OK-
1112 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND
EASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 1111 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF RED OAK TO 4 MILES SOUTHEAST OF
KIAMICHI...MOVING NORTHEAST AT 60 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3438 9519 3502 9523 3563 9448 3539 9445
3485 9446 3450 9501 3450 9504 3448 9504
TIME...MOT...LOC 1611Z 217DEG 63KT 3492 9511 3462 9511
69Special weather statement, Apr 27, 11:26 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1126 AM CDT SUN APR 27 2014
OKZ056>058-271700-
CRAIG OK-NOWATA OK-OTTAWA OK-
1126 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHEASTERN NOWATA AND NORTHWESTERN OTTAWA
AT 1126 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES WEST OF CENTRALIA TO 3 MILES
SOUTHEAST OF CENTRAILIA TO 2 MILES NORTHWEST OF VINITA...MOVING
NORTH AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...VINITA...CENTRALIA...HOLLOW...PYRAMID
CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS...MAKING DRIVING
DIFFICULT.
LAT...LON 3699 9486 3659 9514 3672 9531 3678 9563
3700 9552
TIME...MOT...LOC 1626Z 201DEG 54KT 3685 9547 3682 9527
3671 9515Special weather statement, Apr 27, 11:50 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 AM CDT SUN APR 27 2014
ARZ002-271700-
CARROLL AR-
1150 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 1149 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF URBANETTE TO 7 MILES SOUTHEAST OF
DELMAR...MOVING NORTHEAST AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9340 3650 9365 3651 9356
3650 9330 3649 9329 3612 9329
TIME...MOT...LOC 1649Z 240DEG 37KT 3642 9347 3610 9325
69Special weather statement, Apr 27, 12:01 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 PM CDT SUN APR 27 2014
ARZ010-011-019-020-029-OKZ072-076-271730-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
1201 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 1201 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROLAND TO 3 MILES WEST OF PATTERSON...MOVING NORTHEAST
AT 65 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3533 9381 3531 9383 3532 9390 3525 9392
3522 9395 3523 9402 3517 9402 3513 9408
3514 9413 3510 9413 3507 9422 3503 9422
3494 9434 3494 9442 3549 9454 3595 9390
3540 9379
TIME...MOT...LOC 1701Z 228DEG 59KT 3547 9443 3504 9434Special weather statement, Apr 27, 1:38 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 PM CDT SUN APR 27 2014
OKZ058-271915-
OTTAWA OK-
138 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
OTTAWA
AT 138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
NARCISSA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...FAIRLAND...
NARCISSA...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER AND TWIN
BRIDGES STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3691 9461 3671 9484 3671 9499
3700 9494 3700 9462
TIME...MOT...LOC 1838Z 203DEG 38KT 3686 9485
69Special weather statement, Apr 27, 2:53 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SUN APR 27 2014
OKZ053-272045-
CHOCTAW OK-
253 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN CHOCTAW
AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES SOUTHWEST
OF BOSWELL...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOSWELL...UNGER AND SOPER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
3412 9594 3414 9596 3414 9598 3416 9599
3416 9588 3402 9563 3386 9581
TIME...MOT...LOC 1953Z 220DEG 26KT 3376 9608
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:27 AM CDT | Wind Advisory | TSA | Creek, Nowata, Okfuskee, Okmulgee, Pawnee, Tulsa and 1 more | 15 hr |
| Apr 27, 7:27 AM CDT | Special Weather Statement | TSA | Osage | 48 min |
| Apr 27, 7:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 27, 8:47 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Apr 27, 9:27 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Apr 27, 9:37 AM CDT | Special Weather Statement | TSA | Washington | 23 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 51 min |
| Apr 27, 9:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 52 min |
| Apr 27, 10:22 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 27, 10:29 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| Apr 27, 10:38 AM CDT | Special Weather Statement | TSA | Tulsa | 22 min |
| Apr 27, 10:44 AM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Apr 27, 10:48 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Apr 27, 10:54 AM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Apr 27, 11:08 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 22 min |
| Apr 27, 11:12 AM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Apr 27, 11:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Apr 27, 1:38 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Apr 27, 2:53 PM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Apr 27, 3:46 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 27, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 50 min |
| Apr 27, 4:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 43 min |
| Apr 27, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 32 min |
| Apr 27, 4:15 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 45 min |
| Apr 27, 4:24 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Apr 27, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 62 min |
| Apr 27, 4:53 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Apr 27, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 65 min |
| Apr 27, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 43 min |
| Apr 27, 5:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 63 min |
| Apr 27, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.